Uneven swelling 4 days after juvederm? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 9
Uneven Swelling 4 days after Juvederm?
It is normal to have some swelling after lip injections. I recommend massaging the area a few times a day. Swelling should subside after two weeks. If then you are still unhappy you can have it dissolved with hyaluronidase.
You still have swelling, which generally subsides approximately two weeks after injection. You can try to gently massage the firm areas. If after two weeks you still are seeing the asymmetry I would return to your injector for an evaluation.
Asymmetry after Injections
Thank you for your question. While, typically, I allow patients approximately 2 weeks for lip injections to settle, it does look like you have some extra product deposited on one side of your upper lip. I would start to gently massage the area a couple of times a day, to help decrease the amount of swelling. If, in 2 weeks (or even a week), you are still grossly uneven, I would suggest following up with your injector. A hyaluronidase, which dissolves filler, can easily be placed in this area to decrease the overall asymmetry. Best of luck!
You might also like...
Final Result After Juvederm
Thank you for your question and for sharing your photograph. Sorry that you are having some concerns about your postprocedure appearance. Please allow 2 weeks for postprocedure swelling to resolve and to see your final result. At that point, if you continue to have any concerns, please be sure to see your injector for an in-person reevaluation in order to best address your concerns and to determine the best course of action. Any unwanted filler can be easily removed with Vitrase. Hope this helps and best wishes!
Uneven swelling 4 days after JVD?
Thank you for sharing your question and photograph and I am sorry that your current results have not been what you anticipated. Though dermal filler results typically take 2-4 weeks to reach maturity the current size of your right upper lip lump is concerning for its size. It is unlikely that any residual swelling and dermal filler will reduce in size to achieve improved symmetry with your left. If this appearance persists have your injector dissolve the filler material to restore your original appearance. Hope this helps.
Uneven swelling 4 days after juvederm?
Hello, and thanks for your question. Post-filler swelling can take 1-2 weeks to fully subside, so it may be early to assess your final result. If you are not pleased with your final result, the product can be dissolved with injection of an enzyme called hyaluronidase. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by an expert. Hope this opinion is helpful to you. Best of luck, Dr. Frucht.
Uneven Swelling After Juvederm Lip Fillers
My recommendation would be to see your physician 1-2 after injections. It is not uncommon to have swelling after lip augmentation, which normally subside 1-2 weeks after filling. On follow up, your physician would be able to massage the lumps down or decide on using hyaluronidase to dissolve the lumps. Best wishes.
Yes, the product was not injected evenly. You may wait for full 2 weeks, or get it slightly dissolved on right upper lip, so you don't have to walk around with uneven lips for 2 weeks.
Hope this helps,
Uneven swelling after lip injections
What is evident from the picture is that the upper lip is significantly larger than the lower which is anatomically incorrect. This probably won't settle down. The firmness should subside. Remember all things can be reversed with hyaluronidase. Wait another 10 days until being concerned.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.